# SDR AALA201609229003

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 17,603 hours, 6,471 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL HAS FLASHING ORANGE LIGHT INDICATING DOOR 1R NOT ARMED.  SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
